# SDR 95UAL900067

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9013U
- Make and model: Boeing 737222
- Aircraft serial: 19051
- Engine: Pwa JT8D7B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Condition: Malfunctioned
- Location: Rt Mlg
- Component: 32399
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION, RT MAIN GEAR INTRANSIT RED LIGHT REMAINED ON.  PLACED GEAR HANDLE OFF AND GEAR FELL OUT.  TOOK 3 ATTEMPTS TO GET GEAR TO LOCK UP.  REPLACED RT UPLOCK ACTUATOR.  OPS CHECKS OK.
